Lennox, John; Menegazzo, Federico; Smith, Howard; Wiegold, James
Groups with finite automorphism classes of subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 87-96
Zbl 0653.20035 | MR 964022
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__87_0

Bibliographie

[1] R. Baer, Finite extensions of abelian groups with minimum condition, Trans. Amer. Math. Soc., 79 (1955), pp. 521-540. MR 71425 | Zbl 0065.01001

[2] I.I. Eremin, Groups with finite classes of conjugate abelian subgroups, Mat. Sb., 47 (1959), pp. 45-54. MR 106242 | Zbl 0107.01903

[3] P. Hall - C.R. Kulatilaka, A property of locally finite groups, J. London Math. Soc., 39 (1964), pp. 235-239. MR 161907 | Zbl 0136.37903

[4] L. Fuchs, Infinite Abelian Groups, New York and London, 1970. Zbl 0209.05503

[5] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-Heidelberg-New York, 1967. MR 224703 | Zbl 0217.07201

[6] B.H. Neumann, Groups with finite classes of conjugate subgroups, Math. Z., 63 (1954), pp. 235-248. MR 72137 | Zbl 0064.25201

[7] D.J.S. Robinson - J. Wiegold, Groups with boundedly finite automorphism classes, Rend. Sem. Mat. Univ. Padova, 71 (1984), pp. 273-286. Numdam | MR 769443 | Zbl 0543.20025

[8] J. Wiegold, Multiplicators and groups with finite central factor-groups, Math. Z., 89 (1965), pp. 345-347. MR 179262 | Zbl 0134.03002